# SDR ALG2005F00071

- Difficulty date: October 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FUEL PRESSURE DROPPED TO 4 PSI.  RETURNED TO BASE AND NOTIFIED MAINTENANCE.  MAINTENANCE REPLACED NR 1 FUEL FILTER.  GROUND RUN AND OPS CHECK GOOD IAW MM.  (K)
